# SDR ABXA010178

- Difficulty date: April 14, 2001
- Submitted: April 23, 2001
- Operation: Air carrier
- Aircraft: N828AX
- Make and model: Doug DC-8-63
- Aircraft serial: 45999
- Aircraft time: 78,059 hours, 25,067 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BATH TUB FITTING CRACKED IN FORWARD CARGO PIT AT FS 300 L27 - L28.
